0

Tiger cub  Spongeboblittlewood wrote 29 days ago

Hi everyone my name is Jenny I’m new here. Just wondering if anyone had any advice for extremely heavy periods, excruciating abdominal pain and passing out when getting up too quick(low blood pressure) on warfarin for 5 pulmonary embolisms on lungs at once :( my INR should be 2.0-3.0 last checked 8 days ago & was 2.1. Any advice welcome. Thanks all.

Category: INR

Total Views: 240

Total Comments: 1

Disclaimer


All Comments (1)

Comment on this post  



0

Iam killer dog  wegie60@gmail.com - - posted 17 days ago

Hi Jenny, sounds like you are doing well with your warfarin. mine bounces up and down, my own fault, I love green foods...heavy periods are a pain. You may want to check with your doctor about that. losing more blood than usual when on warfarin should be reported. sorry I could not be of more help.

Reply to wegie60@gmail.com

Start managing your Warfarin Register for Free